# SDR FDEA200906081963

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 55,097 hours, 8,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - NR 3 L/E SLAT TELESCOPIC DUCT CUTOUT INBD AND OTBD CORNER FOUND CRACKED.  REPAIRED IAW SRM57-10-00 FIG43, VOL1 REV40.
